# SDR MASA200500589

- Difficulty date: July 25, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 18,991 hours, 14,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6713 PHX.  FLOOR ELECTROLUMINESCENT PROXIMITY EMERGENCY ESCAPE PATH LIGHT WITHOUT ORANGE OVERLAY WAS FOUND TO BE INOP.  MX RELAMPED.
